# SDR AWXA9700255

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65458953
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STR SPLICE BS 907, STR 27R.  REMOVED AND REPLACED STR SPLICE AT BS 907, STR 17R PER SRM 51-30-2.
